Trying to find someone who has gone through this. In August 2012 I was put on a steroid 5-day dose pack. It destroyed me in every way possible! In November 2012, e.coli was found in my urine and I was put on 4 rounds of different antibiotics but I wasn't having symptoms. In fact, the antibiotics actually brought on UTI symptoms and even after the 4 rounds, the e.coli is still there! The kicker is that my Catheters and urinalysis are consistently negative but urine culture remains showing 100,000 e.coli. I am at my wit's end. Cranberry supplements, wine, and too much sugar irritate my vagina so it seems to be a vaginal infection and not a bladder. A new uro - gynecologist is recommending Boric Acid capsules in hopes of acidifying the vagina so the good bacteria can stick and over-populate and balance out. She wants me on a good lactobacillus probiotic, low-sugar diet., fermented foods, no alcohol, caffeine, etc. I have read though that Boric Acid can mutate e.coli and make it worse. I am so confused and just wondering if anyone out there has experienced anything like this? I cannot find anyone who has and all docs are puzzled and some say to just live with it but that doesn't seem right either. I am going to restart the D-Mannose but not sure if I should combine this with boric acid. I am really trying to reverse this with Diet, probiotics and D-Mannose alone but am stumped on the Boric Acid too? The thought of using the boric acid freaks me out. I really hope someone else out there who has gone through something similar reads this and can provide some insight! Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.